# SDR SWAA2019101537814

- Difficulty date: September 23, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5330004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY, L1 DOOR EMERGENCY EXIT LIGHT BASE BROKEN.      R&R LIGHT IAW AMM.
